MAUDE Adverse Event Report: LIMACORPORATE S.P.A PRIMA HUMERAL SYSTEM; PRIMA REVERSE INSERT # SHORT DIA.36MM 0° CORR.

LIMACORPORATE S.P.A PRIMA HUMERAL SYSTEM; PRIMA REVERSE INSERT # SHORT DIA.36MM 0° CORR.
Model Number 1367.54.100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder dislocation.Original surgery was performed on the same day to implant a combination of following prima humeral components and djo altivate reverse glenoid: prima short stem plus #1 (pn 1357.14.228, lot 2524131, sterilization (b)(6)) prima reverse tray #short (pn 1367.15.010, lot 2518444, sterilization (b)(6)) prima limavit reverse insert #short dia 36mm corr 0° (pn 1367.54.100, lot 25at2re, sterilization (b)(6)).Djo modular baseplater and taper kit (pn 508-65-001).Djo rsp glenoid head and retaining screw 2mm lateral offset sz 36mm (pn 508-36-103).Patient dislocated and the above mentioned prima reverse tray and liner were replaced: same size of tray was chosen by surgeon, while the new liner was replaced with a retentive one (pn 1367.54.101).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1957.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records did not identify any pre-existing anomaly or non conformity that could have contributed to reported issue.From follow-up communication the complaint source confirmed that surgeon tested the stability of the assembly during original surgery, with no issues reported.Moreover, the explanted components were reported to be in good condition when explanted, thus excluding an early failure of the components causing the issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
PRIMA HUMERAL SYSTEM
Common Device Name
PRIMA REVERSE INSERT # SHORT DIA.36MM 0° CORR.
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25067086
Report Number3008021110-2026-00197
Device Sequence Number18731374
Product Code PHX
UDI-Device Identifier08033390202954
UDI-Public8033390202954
Combination Product (Y/N)N
PMA/510(K) Number
K212800
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1367.54.100
Device Lot Number25AT2RE
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale